# SDR AALA980291

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 970 FRAME AND SHEAR TIE CORRODED BETWEEN STR 29R AND STR 36.  INSTALLED DOUBLER PER SRM 53-10-4 FIG 12.  TST:  46,991 HOURS.  CYCLES:  24,531.  (X)
